Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 673810, 8 pages
http://dx.doi.org/10.1155/2013/673810
Research Article

Solution and Stability of a General Mixed Type Cubic and Quartic Functional Equation

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
3College of Mathematics and Information Science, Hebei Normal University, and Hebei Key Laboratory of Computational Mathematics and Applications, Shijiazhuang 050024, China
4Department of Information Management, Yuan Ze University, Chung-Li 32003, Taiwan

Received 23 August 2013; Accepted 5 September 2013

Academic Editor: Jinlu Li

Copyright © 2013 Xiaopeng Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaopeng Zhao, Xiuzhong Yang, and Chin-Tzong Pang, “Solution and Stability of a General Mixed Type Cubic and Quartic Functional Equation,” Journal of Function Spaces and Applications, vol. 2013, Article ID 673810, 8 pages, 2013. https://doi.org/10.1155/2013/673810.